# SDR 2005UALA00537

- Difficulty date: June 9, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L CUTOUT FWD FRAME HORIZONTAL INTERCOSTAL WORN AREA UPPER SURFACE JUST FWD OF LWR HINGE COVER.  FABRICATED & REPLACE INTERCOSTAL PER SRM 53-10-15.
